# SDR 29GA94352012412A

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 33,585 hours, 39,267 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-3 INSPECTION DISCOVERED RIGHT AFT EMERGENCY EXIT INNER HANDLE STIFF.  LUBRICATED RIGHT AFT EMERGENCY EXIT HANDLE.
